# SDR SWAA2023050320373

- Difficulty date: March 23, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS747 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN 2023-208634<[01] REPAIRED FRAME LOCATED BS747 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW EA EA 1-A53-12114; SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
